Editor: Domingo Tavella
Published: 01 Aug 2001
Papers in this issue
by Y. Tang, J. Lange
by Michael L. McIntyre
by Farid AitSahlia, Tze Leung Lai
Welcome to Volume 4, Issue 4 of The Journal of Computational Finance. This issue is made up of 4 technical papers: ‘A non-exploding bushy tree technique and its application to the multifactor interest rate market model' by Y. Tang from Goldman & Sachs and J. Lange from Longitude, Inc.; ‘Performance of Dupire's implied diffusion approach under sparse and incomplete data' by Michael L. McIntyre from Carleton University; ‘Exercise boundaries and efficient approximations to American option prices and hedge parameters' by Farid AitSahlia from Financial Engines and Leung Tze Lai from Stanford University; and ‘A new PDE approach for pricing arithmetic average Asian options' by Jan Vecer from Columbia University.
Search the archive
Subscribe to gain full access to The Journal of Computational Finance and its archive.
Call for papers
Submit your work and we can offer you:
Please contact [email protected] for more information.